# SDR CA021120003

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Engine
- Part time: 15,459 hours, 20,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A PRIMARY FAILURE OF ONE OR MORE 2ND STAGE PT BLADES. EXTENSIVE SECONDARY DAMAGE RESULTED, INCLUDING THE PT STATOR HOUSING, THE EXHAUST DUCT, BOTH FIRST & SECOND STAGE STATOR ASSEMBLIES, BOTH 1ST & 2ND STAGE PT DISK & BLADE ASSEMBLIES, THE PT SHAFT & HOUSING & BOTH NR 3 & 4 BEARINGS.ATI HAS CONCLUDED THAT THE ENGINE SUFFERED FROM 2ND STAGE POWER TURBINE BLADE FAILURE.
